International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1992 / Article

Open Access

Volume 5 |Article ID 465903 |

Sergiu Aizicovici, Nikolaos S. Papageorgiou, "Extremal solutions to a class of multivalued integral equations in Banach space", International Journal of Stochastic Analysis, vol. 5, Article ID 465903, 16 pages, 1992.

Extremal solutions to a class of multivalued integral equations in Banach space

Received01 Mar 1992
Revised01 Jun 1992


We consider a nonlinear Volterra integral inclusion in a Banach space. We establish the existence of extremal integral solutions, and we show that they are dense in the solution set of the original equation. As an important application, we obtain a “bang-bang” theorem for a class of nonlinear, infinite dimensional control systems.

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.